CENTER HS BELL SCHEDULE

```
1<sup>st</sup> - 8:20 - 9:05 (45 mins)
2<sup>nd</sup> - 9:10 - 10:00 (50mins)
```

$$4^{th} - 1^{st}$$
 lunch 11:00 - 11:40 / 11:45 - 12:30 (45mins)

CENTER HS PEP RALLY SCHEDULE

```
1<sup>st</sup> - 8:20 - 9:00 (40 mins)
```

$$4^{th} - 10:45 - 11:30$$
 (45 mins) / 2^{nd} lunch $11:35 - 12:15$